# SDR COEA2015081606807

- Difficulty date: August 16, 2015
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,105 hours, 30,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S53671311226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE & MINOR REPAIR.  BRACKET AFT OF FRAME 37, HAS LEVEL 2 CORROSION AT THRESHOLD ATTACH LOCATION.  REPLACED BRACKET WITH OEM PART.
